Previous |  Up |  Next

Article

Keywords:
Pettis-type integral; dual pairs; Laplace transform; transition semigroup
Summary:
Motivated by applications to transition semigroups, we introduce the notion of a norming dual pair and study a Pettis-type integral on such pairs. In particular, we establish a sufficient condition for integrability. We also introduce and study a class of semigroups on such dual pairs which are an abstract version of transition semigroups. Using our results, we give conditions ensuring that a semigroup consisting of kernel operators has a Laplace transform which also consists of kernel operators. We also provide conditions under which a semigroup is uniquely determined by its Laplace transform.
References:
[1] Arendt, W.: Approximation of degenerate semigroups. Taiwanese J. Math. 5 (2001), 327-295. MR 1832168 | Zbl 1025.47023
[2] Arendt, W., Batty, C. J. K., Hieber, M., Neubrander, F.: Vector-valued Laplace Transform and Cauchy Problems. Monographs in Mathematics. Vol. 96. Birkhäuser Basel (2001). MR 1886588
[3] Arendt, W., Nikolski, N.: Vector-valued holomorphic functions revisited. Math. Z. 252 (2006), 687-689. DOI 10.1007/s00209-005-0858-x | MR 2207764
[4] Bauer, H.: Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. Walter de Gruyter Berlin (1968). MR 0239626 | Zbl 0174.48802
[5] Bonet, J., Cascales, B.: Non complete Mackey topologies on Banach spaces. Bull. Aust. Math. Soc. 81 (2010), 409-413. DOI 10.1017/S0004972709001154 | MR 2639854
[6] Cerrai, S.: A Hille-Yosida theorem for weakly continuous semigroups. Semigroup Forum 49 (1994), 349-367. DOI 10.1007/BF02573496 | MR 1293091
[7] Davis, W. J., Lindenstrauss, J.: On total nonnorming subspaces. Proc. Am. Math. Soc. 31 (1972), 109-111. DOI 10.1090/S0002-9939-1972-0288560-8 | MR 0288560 | Zbl 0256.46025
[8] Diestel, J., Uhl, J. J.: Vector Measures. Mathematical Surveys and Applications. Vol. 15. Amer. Math. Soc. Providence (1977). MR 0453964
[9] Farkas, B.: Perturbations of bi-continuous semigroups on {$C_b(H)$} with applications to the Ornstein-Uhlenbeck semigroup. Semigroup Forum 68 (2004), 329-353. DOI 10.1007/s00233-002-0024-2 | MR 2033232
[10] Feller, W.: Semigroups of transformations in general weak topologies. Ann. Math. 57 (1953), 287-308. DOI 10.2307/1969859 | MR 0054165 | Zbl 0050.11601
[11] Haase, M.: The Functional Calculus for Sectorial Operators. Operator Theory: Advances and Applications. Vol. 169. Birkhäuser Basel (2006). MR 2244037
[12] Jacob, N.: Pseudo Differential Operators and Markov Processes. Fourier Analysis and Semigroups. Vol. I. Imperial College Press London (2001). MR 1873235
[13] Ali, S. Jaker, Chakraborty, N. D.: Pettis integration in locally convex space. Anal. Math. 23 (1997), 241-257. DOI 10.1007/BF02789840 | MR 1629973
[14] Jarchow, H.: Locally Convex Spaces. Teubner Stuttgart (1981). MR 0632257 | Zbl 0466.46001
[15] Jefferies, B.: Weakly integrable semigroups on locally convex spaces. J. Funct. Anal. 66 (1986), 347-364. DOI 10.1016/0022-1236(86)90063-7 | MR 0839106 | Zbl 0589.47043
[16] Jefferies, B.: The generation of weakly integrable semigroups. J. Funct. Anal. 73 (1987), 195-215. DOI 10.1016/0022-1236(87)90065-6 | MR 0890663 | Zbl 0621.47037
[17] Koethe, G.: Topological Vector Spaces. Grundlagen der Mathematischen Wissenschaften in Einzeldarstellungen. Vol. 107. Springer Berlin (1969).
[18] Kühnemund, F.: A Hille-Yosida theorem for bi-continuous semigroups. Semigroup Forum 67 (2003), 205-225. DOI 10.1007/s00233-002-5000-3 | MR 1987498
[19] Kühnemund, F., Neerven, J. M. A. M. van: A Lie-Trotter product formula for Ornstein-Uhlenbeck semigroups in infinite dimensions. J. Evol. Equ. 4 (2004), 53-73. DOI 10.1007/s00028-003-0078-y | MR 2047306
[20] Kunze, M.: Continuity and equicontinuity of semigroups on norming dual pairs. Semigroup Forum 79 (2009), 540-560. DOI 10.1007/s00233-009-9174-9 | MR 2564063 | Zbl 1192.47040
[21] Lant, T., Thieme, H. R.: Markov transition functions and semigroups of measures. Semigroup Forum 74 (2007), 337-369. DOI 10.1007/s00233-006-0636-z | MR 2321572 | Zbl 1146.47030
[22] Musiał, K.: The weak Radon-Nikodym property in Banach spaces. Stud. Math. 64 (1979), 151-174. MR 0537118
[23] Pettis, B. J.: On integration in vector spaces. Trans. Am. Math. Soc. 44 (1938), 277-304. DOI 10.1090/S0002-9947-1938-1501970-8 | MR 1501970 | Zbl 0019.41603
[24] Phillips, R. S.: On one-parameter semigroups of linear transformations. Proc. Am. Math. Soc. 2 (1951), 234-237. DOI 10.1090/S0002-9939-1951-0039922-1 | MR 0039922
[25] Priola, E.: On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions. Stud. Math. 136 (1999), 271-295. MR 1724248 | Zbl 0955.47024
Partner of
EuDML logo